# SDR CA030811002

- Difficulty date: July 27, 2000
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Snias AS350B3
- System (JASC): 2397 · Communications System Wiring
- Part: Ground Wire
- Condition: Failed
- Location: Audio Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN AUDIO NOISE PROBLEM HAS BEEN OBSERVED IN SERVICE WITH THE AMS43 TSO DURING ACTIVATION OF HIGH CURRENT DEVICES IN THE A/C. NOISE OF ELECTRICAL MOTORS, & BOOST PUMPS HAS BEEN COUPLED INTO THE AUDIO SYS. AN AMS43 TSO WAS RETESTED TO RTCA DO-160C, IT WAS CONFIRMED THAT THE POWER SUPPLY FILTERING WAS INADEQUATE TO FILTER OUT THE SPECIFIED VOLT RIPPLE FROM THE POWER LIGHT.
